I took 4panadol night at once Watch

Anonymous #1
#1
Report Thread starter 1 week ago
#1
Hello
I accidentally took 4panadol night at once, what’s gonna happen to me? It has 500mg paracetamol and Diphenhydramine hydrochloride 25 mg

What should i do best? Thanks in advance
0
reply
IrisM65
Badges: 9
Rep:
?
#2
Report 1 week ago
#2
Nothing will happen to you. You are well under the toxic dose for paracetamol - but don’t make it a habit! The diphenhydramine may make you drowsy, so don’t drive or operate machinery for 12 hours afterwards.

You’ll be fine.
0
reply
Anonymous #1
#3
Report Thread starter 1 week ago
#3
(Original post by IrisM65)
Nothing will happen to you. You are well under the toxic dose for paracetamol - but don’t make it a habit! The diphenhydramine may make you drowsy, so don’t drive or operate machinery for 12 hours afterwards.

You’ll be fine.
Thanks for the advise. Im still feeling drowsy and throwing up.
0
reply
IrisM65
Badges: 9
Rep:
?
#4
Report 1 week ago
#4
(Original post by Anonymous)
Thanks for the advise. Im still feeling drowsy and throwing up.
Hope that you feel better soon. If you still feel ill in 24 hours talk to a Dr.
0
reply
CoolCavy
Badges: 20
Rep:
?
#5
Report 1 week ago
#5
(Original post by Anonymous)
Thanks for the advise. Im still feeling drowsy and throwing up.
Ring 111
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts

All the exam results help you need

2,482

people online now

225,530

students helped last year
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

How are you feeling about GCSE Results Day?

Hopeful (209)
12.75%
Excited (146)
8.91%
Worried (296)
18.06%
Terrified (370)
22.57%
Meh (151)
9.21%
Confused (36)
2.2%
Putting on a brave face (224)
13.67%
Impatient (207)
12.63%

Watched Threads

View All